# SDR CALA2022032100722

- Difficulty date: March 20, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 74,329 hours, 31,626 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Flap Track
- Part number: D5755005500100
- Condition: Damaged
- Location: Lh Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLAP TRACK 2 AFT ATTACH BOLT 9 REQ EVA (A3NB-57-3-6286, SEQ# 1501).DURING INSTALLATION OF LH FLAP TRACK NO.2 BEAM, WE NOTICED A DAMAGE IN THE UPPER SURFACE. FURTHER EVALUATION IS REQUIRED AS NOTED ON LTPR NR# 5001117024-0110. DURING INSTALLATION OF FLP TRK#2 L/H WING, DAMAGE WERE FOUND AT BLENDOUT DIMENSIONS, L=57MM,W=23MM,D=0.62MM. FOR DEFECT FREE EO-A319-57-11833-00-FINAL AIRBUS INSTRUCTIONS AND COVERED BY FWD UPPER FLANGE OF BEAM #2, 70.91MM FROM THE FWD EDGE AND 19.61 CONDITION EXIST,HFEC PERFORMED IAW NTM 51-10-08 REV135. RESULTS: EC/RA# 5751-01419 MARCH 16 2022. THIS REPAIR CONSIDERED AS A MM FROM THE I/B EDGE. DAMAGE DIMENSIONS L=16.91MM,W=9.86MM, NIL FINDINGS. REPROTECTION OF THE AREA PERFORMED IAW 51-21-11 LEAVE AS IS AND NO FURTHER ACTION IS REQUIRE. REPAIR RECORDED ON D=0.49MM, SMOOTH BLEND PERFORMED IAW SRM:51-73-00 REV140. REV140 AND SRM 51-75-12 REV140. THIS REPAIR PERFORMED BY UAL LOGBOOK NO. 8161678.
